# SDR MALA976216

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252A40230
- Condition: Broken
- Location: Rt Mlg Brake
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BOTH HYDRAULIC QUANTITIES WENT TO ZERO, PRESSURES REMAINED NORMAL.  GEAR EXTENDED NORMALLY BUT PRESSURE ON NR 2 DROPPED TO ZERO, BUT RECOVERED TO 3000.  DURING SHUT DOWN WHEN ENGINES WERE BROUGHT TO IDLE BOTH PRESSURES WENT TO ZERO.  MAINTENANCE FOUND RIGHT INBOARD BRAKE LINE TO BE BROKEN AT THE LOWER FITTING.  REMOVED AND INSTALLED A SERVICABLE LINE.  LEAK CHECK GOOD, SERVICED BOTH HYDRAULIC SYSTEMS.  OPS CHECK GOOD.
